gastroenterologist-icon
Suffering from bloating and gastric prob
My husband is suffering from acute gastric and boating problem. Used to have medicines prescribed by a local doctor but once the course finished the problem starts again. The stomach remains tight and bloated always. Passing gas and having loss of appetite . Please advise. He doesnot consume outside food and don't have any addiction too.
28 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Get his LFT Blood sugar fasting and TSH done . Till then give him Pantofix D once daily in the morning for ten days
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.